Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I get benefits from betnovate but i have side effects of this

hi.. i am 25 yeras old.. i had been using betnovate N for more than a year.Now when i came to know about its sideeffects i have stopped using it.but i have bumps/daane on m cheeks chin and forehead.I searched on net and came accross Steroid induced Rosacea .And my doctor has asked me to use lactocalamine mixed in fudic cream over the affected area and eat antibiotic L-Dox twice problem is with lactocalamine my face becomes dry and I am sittin in AC for entire day .Is it right to use this medication? i am worried.Also if i apply betnovate n even once in nyte ,then eveything is cured almost 90 %..... what should i APPLY On my face..please help..thankss
Asked On : Thu, 10 Mar 2011
Answers:  4 Views:  2689
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hopefully the acne may not be due to Betnovate.Please remember not to use steroid for long term as they cause dependence;also when you stop don't do it abruptly always reduce the number of applications gradually so that there is no withdrawal what you said Steroid induced.As advised by your doctor you can use Fucidic cream as it is an antibiotic just like the N (neomycin) you have in Betnovate-N.If you have intolerance of lactocalamine don't apply .As for Betnovate-N if you want you can apply once at night for 1 week then alternate day night for next week and slowly reduce it to once a week then discontinue.It will be better for you.
Answered: Thu, 10 Mar 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
hi nids,
steroid induced rosacea is a common but difficult to treat problem. I suggest you stop using lacto calamine as it will badly dry your skin. start using elidel cream twice daily and cetaphil moisturizing cream 2-3 times daily. revert back to me after 6 weeks of therapy
Answered: Thu, 10 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
I would advice you to apply a herbal ointment pimplex and internally have tab. allerin with mahamanjishtha arisht.
Answered: Thu, 10 Mar 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagci forum,
Nids ,what you have is steroid induced pimples and rosacea should never use betnovate cream for if you stop it ,you might have problem in the beginning ..but then as a replacement i can suggest you certain cream which can help you counter that.Start with using a good sunscreen daily thrice .Along with this you can use tacrolimus cream locally over the cheeks where you get redness.This would gradually(it may take months) help you reduce your redness.Also start with a antibiotic tab to take care of the pimples.If you don't respond to this then you should be put on isotretinoin tab for which you would need a dermatologist prescription only.You might also need to go for certain test before taking isotretinoin tablets.Fudic cream and lactocalamine are not going to help you atall....
take care,
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor